# SDR CALA0600466

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125U26
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT KEEL BEAM CORRODED ON INBOARD SIDE JUST AFT OF BULKHEAD AT STA 536.  THE KEEL BEAM SECTION WAS REPLACED IAW SRM 53-60-12.
